# SDR SWAA2022021524213

- Difficulty date: June 19, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 39,825 hours, 20,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE BS727-793 HAS CORROSION AROUND SEVERAL NUTPLATE HOLES / REMOVED AND REPLACED R/H TRANSITION ANGLE FROM STA 727 TO 767 PER SRM 51-40-02
